Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 146, Number 5
HTML articles powered by AMS MathViewer

A zero-one law for improvements to Dirichlet’s Theorem
Dmitry Kleinbock and Nick Wadleigh PDF
Proc. Amer. Math. Soc. 146 (2018), 1833-1844
On the semisimplicity of the cyclotomic quiver Hecke algebra of type $C$
Liron Speyer PDF
Proc. Amer. Math. Soc. 146 (2018), 1845-1857
Graphs of hyperbolic groups and a limit set intersection theorem
Pranab Sardar PDF
Proc. Amer. Math. Soc. 146 (2018), 1859-1871
Quiver Grassmannians for wild acyclic quivers
Claus Michael Ringel PDF
Proc. Amer. Math. Soc. 146 (2018), 1873-1877
The dimension of automorphism groups of algebraic varieties with pseudo-effective log canonical divisors
Fei Hu PDF
Proc. Amer. Math. Soc. 146 (2018), 1879-1893
On two chain models for the gravity operad
Clément Dupont and Geoffroy Horel PDF
Proc. Amer. Math. Soc. 146 (2018), 1895-1910
Diagonal splittings of toric varieties and unimodularity
Jed Chou, Milena Hering, Sam Payne, Rebecca Tramel and Ben Whitney PDF
Proc. Amer. Math. Soc. 146 (2018), 1911-1920
Rhombic tilings and Bott–Samelson varieties
Laura Escobar, Oliver Pechenik, Bridget Eileen Tenner and Alexander Yong PDF
Proc. Amer. Math. Soc. 146 (2018), 1921-1935
$\mathbb {Z}_2$-orbifold construction associated with $(-1)$-isometry and uniqueness of holomorphic vertex operator algebras of central charge 24
Kazuya Kawasetsu, Ching Hung Lam and Xingjun Lin PDF
Proc. Amer. Math. Soc. 146 (2018), 1937-1950
On $(p,r)$-filtrations and tilting modules
Paul Sobaje PDF
Proc. Amer. Math. Soc. 146 (2018), 1951-1961
Restricting irreducible characters to Sylow $p$-subgroups
Eugenio Giannelli and Gabriel Navarro PDF
Proc. Amer. Math. Soc. 146 (2018), 1963-1976
Projective modules for the subalgebra of degree 0 in a finite-dimensional hyperalgebra of type $A_1$
Yutaka Yoshii PDF
Proc. Amer. Math. Soc. 146 (2018), 1977-1989
Riesz bases of exponentials on unbounded multi-tiles
Carlos Cabrelli and Diana Carbajal PDF
Proc. Amer. Math. Soc. 146 (2018), 1991-2004
Fisher-Kolmogorov type perturbations of the relativistic operator: differential vs. difference
Petru Jebelean and Călin Şerban PDF
Proc. Amer. Math. Soc. 146 (2018), 2005-2014
Orbits of polynomial dynamical systems modulo primes
Mei-Chu Chang, Carlos D’Andrea, Alina Ostafe, Igor E. Shparlinski and Martín Sombra PDF
Proc. Amer. Math. Soc. 146 (2018), 2015-2025
A limit formula for semigroups defined by Fourier-Jacobi series
J. C. Guella and V. A. Menegatto PDF
Proc. Amer. Math. Soc. 146 (2018), 2027-2038
Positive definite functions on the unit sphere and integrals of Jacobi polynomials
Yuan Xu PDF
Proc. Amer. Math. Soc. 146 (2018), 2039-2048
On complete monotonicity of certain special functions
Ruiming Zhang PDF
Proc. Amer. Math. Soc. 146 (2018), 2049-2062
A note on band-limited minorants of an Euclidean ball
Felipe Gonçalves PDF
Proc. Amer. Math. Soc. 146 (2018), 2063-2068
Oscillation and nonoscillation criteria for second-order nonlinear difference equations of Euler type
Naoto Yamaoka PDF
Proc. Amer. Math. Soc. 146 (2018), 2069-2081
Helson Sets of Synthesis Are Ditkin Sets
Antony To-Ming Lau and Ali Ülger PDF
Proc. Amer. Math. Soc. 146 (2018), 2083-2090
Discrete monotonicity of means and its applications
Ryo Nishimura PDF
Proc. Amer. Math. Soc. 146 (2018), 2091-2102
Extreme Value Laws for sequences of intermittent maps
Ana Cristina Moreira Freitas, Jorge Milhazes Freitas and Sandro Vaienti PDF
Proc. Amer. Math. Soc. 146 (2018), 2103-2116
On embeddings of finite subsets of $\ell _p$
James Kilbane PDF
Proc. Amer. Math. Soc. 146 (2018), 2117-2128
A criterion to generate carpet Julia sets
Fei Yang PDF
Proc. Amer. Math. Soc. 146 (2018), 2129-2141
A direct solution to the Generic Point Problem
Andy Zucker PDF
Proc. Amer. Math. Soc. 146 (2018), 2143-2148
On a Neumann-type series for modified Bessel functions of the first kind
L. Deleaval and N. Demni PDF
Proc. Amer. Math. Soc. 146 (2018), 2149-2161
Expression of time almost periodic traveling wave solutions to a class of competition diffusion systems
Fang Li and Bendong Lou PDF
Proc. Amer. Math. Soc. 146 (2018), 2163-2171
Distortion of Lipschitz functions on $c_0(\Gamma )$
Petr Hájek and Matěj Novotný PDF
Proc. Amer. Math. Soc. 146 (2018), 2173-2180
$L_p +L_{\infty }$ and $L_p \cap L_{\infty }$ are not isomorphic for all $1 \leq p < \infty$, $p \neq 2$
Sergey V. Astashkin and Lech Maligranda PDF
Proc. Amer. Math. Soc. 146 (2018), 2181-2194
Hermitian ranks of compact complex manifolds
Daniele Angella and Adriano Tomassini PDF
Proc. Amer. Math. Soc. 146 (2018), 2195-2205
Zeros of some special entire functions
Árpád Baricz and Sanjeev Singh PDF
Proc. Amer. Math. Soc. 146 (2018), 2207-2216
Addendum to “On a general Maclaurin’s inequality”
Stefano Favaro and Stephen G. Walker PDF
Proc. Amer. Math. Soc. 146 (2018), 2217-2218
A $p$-th Yamabe equation on graph
Huabin Ge PDF
Proc. Amer. Math. Soc. 146 (2018), 2219-2224
Almost sharp nonlinear scattering in one-dimensional Born-Infeld equations arising in nonlinear electrodynamics
Miguel A. Alejo and Claudio Muñoz PDF
Proc. Amer. Math. Soc. 146 (2018), 2225-2237
Low regularity Poincaré–Einstein metrics
Eric Bahuaud and John M. Lee PDF
Proc. Amer. Math. Soc. 146 (2018), 2239-2252
Homeomorphisms of Čech–Stone remainders: the zero-dimensional case
Ilijas Farah and Paul McKenney PDF
Proc. Amer. Math. Soc. 146 (2018), 2253-2262
A weighted maximal inequality for differentially subordinate martingales
Rodrigo Bañuelos and Adam Osękowski PDF
Proc. Amer. Math. Soc. 146 (2018), 2263-2275
Lefschetz decompositions for eigenforms on a Kähler manifold
Donu Arapura PDF
Proc. Amer. Math. Soc. 146 (2018), 2277-2281